# SDR AALA20070529

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: LJ35801
- Condition: Broken
- Location: Left Engine Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SJU - AT TOP OF CLIMB LEFT ENGINE ROLLED BACK.  ENGINE PRESSURE RATIO REMAINED STEADY AND ENGINE POWER DROPPED TO IDLE.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ENGINE PRESSURE RATIO SENSOR TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
